Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Hair turned rough after taking homeo medication for hair fall. Reason and alternate medication?

I am suffering from h hair loss problem, I was prescribed following homeopathic medicines. a) Acid phos 30 b) Lyco 200 c) Selenium 30 d) Wiesbeden After taking medicine, I felt that my hair are getting rough day by day, lyk a broom, is it sign of improvement or anything else??? Then I discussed with dr. and then I was prescribed R-89, I want to know, which one should I take? i) All above 4 only ii) R-89 only iii) All above 4 & R-89, both
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
how is your hair fall problem ? homeopathic medicine cannot give any worse effect .now i m suggesting you that you should go to good homeopathic physician for proper reperterisation of case.he will search out any of one medicine from these.otherwise you can mail me a menses history & any other chronic disease history,medicine history.after that seeing i can help should take rich protein & vitamins diet with these medicine. now you donot take selenium 30.
homeopathic medicine is a individualize medicine not like allopathic medicine. every fever patient can take paracetamol while in homeopathic all fever patient could cured by different medicine .
Hope I have answered your question. Please let me know if any further clarification is required on anything else. Thank you
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor